# SDR CALA2019092301606

- Difficulty date: September 17, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0556) CORROSION ON MAIN CABIN LT CREASE BEAM INNER CHORD UPPER SURFACE STA 732-735 AS MARKED 50-032. REF N/R 0071663 BLENDED AND CHECK LIMITS TO LT CREASE BEAM INNER SHORD IN MAIN CABIN STA 732-735; L=3.5" W=1.0" A=.014". OUT OF LIMITS IAW SRM 53-30-15 AD1 FIG 101, DETAIL IV. REMOVED AND REPLACED INNER CHORD P/N: 19-5400-3-0016, BATCH 003535037, PO NO TUA000026 2 IAW DRAWING 143N8322.
